MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Failure to Deliver (2338); Reset Problem (3019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device restarted several times during patient use.There was no health consequences for the patient reported.
 
Event or Problem Description
It was reported that the device restarted several times during patient use.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The affected device was examined onsite, and the log file was made available for further analysis.The onsite device examination did not indicate any device faults; the self-test and device check were carried out successfully.No parts had to be replaced.Based on the log file entries, it could be confirmed that the device's safety software detected a deviation on (b)(6) 2025, at around 11:44 pm and initiated a restart of the ventilation unit as a specified measure.An unusually long runtime of 258 days without switching off the device was identified as root cause of this restart.The log file entries show that the device had been switched on continuously since (b)(6) 2024.Such a long period without switching off the device is very unusual, as the instructions for use state that the device must be switched off and unplugged for accessory assembly/disassembly and reprocessing.The log file entries also show that shortly after the restart of the ventilation unit, the cockpit performed a restart with an accompanying alarm due to a temporary memory leak.The ventilation was not affected by this and was continued in the last settings.For safety reasons, the ventilator software continuously analyzes and verifies correct device function.During a restart of the ventilation unit, the emergency valve is opened against the environment to allow the patient to breathe spontaneously.After a successful restart of the ventilation unit, the alarm message ¿ventilation unit restarted¿ is posted with an accompanying acoustic alarm tone sequence, and ventilation is continued with the previously selected settings.If an internal deviation of the infinity c500 cockpit is detected, the safety software requests a restart of the cockpit.The ventilation is not affected by this and continues with the previous settings.Safety-relevant ventilation parameters are shown on the secondary oled display of the ventilation unit, where the user can monitor the progress of ventilation.After a successful restart of the cockpit, the alarm message ¿cockpit restarted¿ is posted with an accompanying acoustic alarm tone sequence.In the current event, the device reacted as specified.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23035221
Report Number9611500-2025-00514
Device Sequence Number9217071
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)160628(93)8416400-16
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown